# SDR DALA2024080607823

- Difficulty date: August 2, 2024
- Submitted: August 6, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cargo
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0482510) CORROSION ON AFT CARGO BAY ON LOWER SILL WEB APPROXIMATELY @ STA. 787 TO 792, RBL 25. REMOVED AND REPLACED AFT CARGO BAY WEB STA. 787 TO STA 792, RBL 25 IAW B737 SRM 51-40-02-OG.
